Quelques propriétés des espaces à bornés

Sequeira, Fernando M.

Portugaliae mathematica (1975)

  • Volume: 34, Issue: 2, page 69-89
  • ISSN: 0032-5155

How to cite


Sequeira, Fernando M.. "Quelques propriétés des espaces à bornés." Portugaliae mathematica 34.2 (1975): 69-89. <http://eudml.org/doc/115252>.

author = {Sequeira, Fernando M.},
journal = {Portugaliae mathematica},
language = {fre},
number = {2},
pages = {69-89},
publisher = {Sociedade Portuguesa de Matemática},
title = {Quelques propriétés des espaces à bornés},
url = {http://eudml.org/doc/115252},
volume = {34},
year = {1975},

AU - Sequeira, Fernando M.
TI - Quelques propriétés des espaces à bornés
JO - Portugaliae mathematica
PY - 1975
PB - Sociedade Portuguesa de Matemática
VL - 34
IS - 2
SP - 69
EP - 89
LA - fre
UR - http://eudml.org/doc/115252
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.